Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Fluid filled blisters on the finger. Not responding to hydrocortisone cream. Is it eczema or dermatitis?

I have a small rash on one side of my ring finger left hand. It is characterised by tiny blisters- some times with clear fluid and sometimes yellowy fluid. I have had it for around 2mths now. It appears to flare up and itch- getting dry and red with tiny blisters and then calms down to normal skin colour, blisters disappear but skin still feels dry. I have no rash any where else. Have tried hydro cortisone cream but no permanent resolution. I am not wearing a ring on this finger. is it eczema , dermatitis or possible scabies?
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,   ,  
Dermatologist 's  Response
You might be having eczema due to your ring, so its better to take it off. This happens either due to nickel which is present in a small amount in gold rings or due to soap build up beneath the ring. Use a potant steroid cream (hydrocortisone is mild for hands) along with a good emollient to treat dry skin. If you are having itching, also take oral antihistaminic like cetirizine. It is definitely not scabies as your lesions are present specifically over ring finger sparing other typical sites for scabies. I hope this solves your query. Take care.
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor